# SDR ASAA2023101945783

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 61,236 hours, 18,128 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL AND WXR FAIL ANT IN FIGHT. BOTH NAV AND AUTO MODES AFFECTED. TRIED WX AND WX+T MODES. ALL INOP. GROUNDED - YES. DIVERSION - FOUND PWS FAIL INDICATED ON BOTH N.D.'S RECYCLED WXR POWER ACCOMPLISHED OPS TEST AMM 34-43-00 OPS CHECK NORMAL NO FAULTS, GPWS OPS TEST AMM 34-43-00 OPS CHECK NORMAL NO FAULTS FOUND TESTS NORMAL. INSPECTED WXR RADAR ANTENNA AMM 34-43-11 NO FAULTS FOUND. NO HISTORY 30 DAYS SEAMC PAT NOTIFIED.
